It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 118 for ritalin stomach. (0.007 seconds)


... no appetite, it is most likely the Ritalin is the culprit since those things are a common side effect of it. My nephew had alot of stomach pains on Adderall, but he is off it now and the stomach problems vanished, along with the mood swings and sleep problems it also created. ... (6 replies)
... For some reason I am having problems with my Ritalin hurting my stomach pretty bad. I was diagnosed with adult add about 9 months ago when I decided to retun to school to finish up my degree. ... (3 replies)
... I tried giving her the meds again a couple of weeks ago. For some reason, the Ritalin now hurts her stomach after one dose. It's rather odd because it doesn't happen right away after taking it. ... (1 replies)

... My nephew who is 10 years old has been on several different medication since he was seven years old for ADHD...At the moment he is on Ritalin four times a day and a time release tablet...He was on concerta but because of new insurance they would not cover that... ... (6 replies)
... with ritalin as needed. For a few days I took an Adderall in the morning and a Ritalin a few hours later. The side effects were awful. ... (2 replies)
... Our pediatrician first put our son on Strattera when it came out last spring. It was pretty much a failure with drowsiness, stomach aches, and little improvement in focusing on work at school. ... (4 replies)
... I just want to report on our experiences with Strattera and Ritalin LA. We've been reluctant to give our 8 year old son any meds and have tried the various herbal, etc. methods but found no success. ... (1 replies)
... I feel for you! I know how bad it hurts when your child can't make/keep friends. Have you tried giving the Ritilan to her with or just after meals (in other words, on a full stomach)? Stomach pain is fairly common on Ritalin, especially when taken on an empty stomach. For weight gain, I was given good advise by our therapist. Kids may not be hungry, but they still get... (1 replies)
... Hi all, Really looking for some advice here. I was diagnosed with ADHD on Wednesday, and I took my first dose of Ritalin (Medikinet I think it's called) of 5mg on the Thursday morning, 30 minutes after eating my morning porridge. Regardless of me eating on pretty much a full stomach, I got stomach aches throughout the day, and pretty much every side effect imaginable:... (1 replies)
... Hi, I have been advised (and have read this on many medical/pharmaceutical advice pages) to take the Ritalin "at least half an hour before food", while at the same time being told to eventually take it mornings, midday and mid-afternoon. I am a bit unclear as to whether this means that a) It should be taken on an empty stomach, leaving AT LEAST half an hour before... (25 replies)
... I was diagnosed with adult ADD. For the past 3 months, my doctor has been prescribing me ritalin. However, Ive been experiencing a lot of stomach pain from taking it. My sister also has ADD, and is prescribed adderall, and she says it works wonders for her. ... (5 replies)
... My 8 year old son has taken Concerta, Ritalin and Focalin. ... (8 replies)
New to Ritalin
Aug 19, 2002
... I am aware that Ritalin only stays in your system for 4 hours so this doesn't make any sense to me. I've also noticed that if I take it on an empty stomach I feel dizzy. Any input or comments would be greatly appreciated! ... (1 replies)
... Adderall and Ritalin can induce depression and can cause stomach upset. Both side effects can sometimes be managed by low dose extended release formulations such as Concerta. ... (2 replies)
... This may sound obvious, but be sure you are taking your Ritalin with food. Sounds like it is upsetting your stomach. ... (4 replies)
... zer0hour, What facet of ADHD are you trying to resolve? Some features of ADHD can be used to our advantage. Sounds to me you are doing just that. I'll bet you're a terrific waitress. If your interested in resuming/continuing your education, the effects of the Rit can help you sit still long enough to study/listen. Only use it for study. I have the typical ADHD problem of... (12 replies)
... I was put on Ritalin 2 10mg in morning and one at night. it feels like i have lead weights tied to every inch of my body. ... (12 replies)
... Hi everyone: I've been taking ritalin (different brand) for a while now and although it was an amazing help, more than I could ever imagine after trying a lot of other types of drugs, Im having a problem that just started after taking it for a couple of months. It started to cause me nausea at a level that is hard to live with. I've tried to stop and start again later a... (4 replies)
... x with no relief. I went and picked up some cimitidine and it worked!!! It helps now just knowing what is causing the stomach pain so I know how to treat the symptoms. I can't tell you how long i've stood in the aisle at the drugstore trying to narrow down my symptoms to one product. ... (3 replies)
... Yes, Amphetamines are notorious for causing GERD like symptoms. They can cause irritation of the esophogus lining and stomach lining. These symptoms wont happen at first but for some they will appear a few months after taking the meds everyday. ... (3 replies)


Associated Tags: add/adhd, adderall, adhd, ritalin, side effects, vyvanse

Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 07:51 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!